# SDR SWAA2021081699190

- Difficulty date: July 9, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SHIELD AT AFT CARGO BAY BS847 - BS867 RBL21 WL164. / REMOVE AND INSTALLED NEW SHIELD AT BS847-BS867 RBL21 WL164 IAW SRM 51-40-02; DWG 146A0081; SRM 51-10-02.
